×

zbMATH — the first resource for mathematics

Problèmes aux limites pour les équations aux dérivées partielles du premier ordre à coefficients réels; théorèmes d’approximation; application à l’équation de transport. (French) Zbl 0202.36903

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] S. ALBERTONI et B. MONTAGNINI , On the spectrum of neutron transport equation in finite bodies (J. of Math. Anal. and applic., vol. 13, n^\circ 1, 1966 , p. 19-48). MR 32 #7163 | Zbl 0144.48304 · Zbl 0144.48304
[2] M. BAOUENDI et P. GRISVARD , Sur une équation d’évolution changeant de type (J. Funct. Anal., vol. 2, 1968 , p. 352-367). MR 40 #6034 | Zbl 0164.12701 · Zbl 0164.12701
[3] C. BARDOS , Sur des problèmes aux limites homogènes dans L\(^{2}\)(\Omega ), pour des équations aux dérivées partielles du premier ordre à cœfficients réels (C. R. Acad. Sc., t. 268, série A, 1969 , p. 590-592) ; Sur des problèmes aux limites non homogènes pour les équations aux dérivées partielles du premier ordre à cœfficients réels (Ibid., p. 637-639). MR 39 #3172 | Zbl 0172.14603 · Zbl 0172.14603
[4] C. BARDOS et H. BRÉZIS , Sur une classe de problèmes d’évolution non linéaires (Journal of Diff. Equations, n^\circ 6, 1969 , p. 345-394). MR 39 #3355 | Zbl 0176.09003 · Zbl 0176.09003
[5] J. M. BONY , Principe du maximum et inégalités de Harnack pour les opérateurs elliptiques dégénérés (Séminaire Brelot-Choquet-Deny, 12e année, 1967 - 1968 , n^\circ 10, Paris, I. H. P., 1968 ). Numdam | Zbl 0184.32502 · Zbl 0184.32502
[6] J. M. BONY , Sur la régularité des solutions du problème de Dirichlet pour les opérateur elliptiques dégénérés du second ordre (C. R. Acad. Sc., t. 267, série A, 1968 , p. 691-693). MR 39 #1788 | Zbl 0162.42502 · Zbl 0162.42502
[7] G. DE RHAM , Variétés différentiables , Hermann, Paris. · Zbl 0065.32401
[8] A. DOUGLIS , The solution of multidimensional generalized transport equation and their calculation by Difference Methods. Numerical Solution of Partial Differential Equations , edited by J. H. Bramble A. P., New York, 1966 . Zbl 0156.16602 · Zbl 0156.16602
[9] K. FRIEDRICHS , Symmetric positive systems of Differential Equations (Comm. Pure App. Math., vol. 7, 1954 , p. 345-392). MR 16,44c | Zbl 0059.08902 · Zbl 0059.08902
[10] K. JORGENS , An Asymptotic expansion in the theory of Neutron Transport (Comm. Pure App. Math., vol. 11, 1958 , p. 219-242). MR 21 #2189 | Zbl 0081.44105 · Zbl 0081.44105
[11] KALDEC , The regularity of the solution of the Poisson problem in a domain whose boundary is similar to that of a convex domain (Czech. Math. J., vol. 89, 1964 , p. 386-393). Article | MR 30 #329 | Zbl 0166.37703 · Zbl 0166.37703
[12] T. KATO , Perturbation theory for linear operators , Springer Verlag, t. 132. · Zbl 0836.47009
[13] P. LAX et R. S. PHILLIPS , Local Boundary conditions for Dissipative symmetric operators (Comm. Pure App. Math., vol. 13, 1960 , p. 427-455). MR 22 #9718 | Zbl 0094.07502 · Zbl 0094.07502
[14] J. L. LIONS , Problèmes aux limites dans les équations aux dérivées partielles , Université de Montréal. Zbl 0143.14003 · Zbl 0143.14003
[15] G. I. MARCHOUK , Méthodes numériques (en russe), Novosibirsk, 1965 ; à paraître en français.
[16] C. MIRANDA , Equazioni alle derivate parziale del typo ellitico , Springer Verlag, 1955 . Zbl 0065.08503 · Zbl 0065.08503
[17] E. NELSON , Feynmann Integral and the Schrodinger Equation (J. Math. Phys., vol. 5, n^\circ 3, 1963 , p. 332-343). MR 28 #4397 | Zbl 0133.22905 · Zbl 0133.22905
[18] J. C. NIMAL , Thèse , à paraître, Paris, 1968 .
[19] O. OLEINIK , Linear equations of second order with non negative characteristic form (Math. Sb., vol. 69 (III), 1966 ; Amer. Math. Soc. Trans., vol. 65, 1967 , p. 167-200). MR 33 #1603 · Zbl 0179.43102
[20] R. S. PHILLIPS , Semi-groups of contraction , C. I. M. E. Equazioni differenziali astratte, 1963 , Edizioni Cremonese, Roma. · Zbl 0206.44402
[21] K. W. REED , On a problem in neutron transport theory (J. Math. Anal. and App., vol. 10, 1965 , p. 161-165). MR 30 #5770 | Zbl 0151.45201 · Zbl 0151.45201
[22] K. W. REED , On weak and strong solution for the neutron transport equation (J. Anal. Math., vol. 17, 1966 , p. 347-368). MR 37 #4541 | Zbl 0163.23103 · Zbl 0163.23103
[23] M. RIESZ , Sur les maximas des formes bilinéaires et sur les fonctionnelles linéaires (Acta Math., vol. 49, 1927 , p. 465-497). JFM 53.0259.03 · JFM 53.0259.03
[24] W. RUDIN , Real and Complex analysis , Mac Graw Hill, New York. Zbl 0142.01701 · Zbl 0142.01701
[25] R. TEMAM , Sur la stabilité et la conv... , Annali di Mat. Pura ed. App., 79, 1968 , p. 191-380. MR 39 #3175 | Zbl 0174.45804 · Zbl 0174.45804
[26] H. F. TROTTER , Approximation of semi-groups of operators (Pacific J. Math., vol. 8, 1958 ). Article | MR 21 #2190 | Zbl 0099.10302 · Zbl 0099.10302
[27] H. F. TROTTER , On the product of semi-groups of operators (Proc. Amer. Math. Soc., vol. 10, 1959 , p. 545-551). MR 21 #7446 | Zbl 0099.10401 · Zbl 0099.10401
[28] S. UKAI , Eigenvalues of the Neutron transport operator for a homogenous finite moderator (J. Math. Anal. and App., vol. 18, 1967 , p. 297-314). MR 35 #1316 | Zbl 0146.36003 · Zbl 0146.36003
[29] G. M. WING , An introduction to transport theory , John Wiley and Sons Publishers, New York.
[30] N. N. YANENKO , Méthode des pas fractionnaires pour la résolution numérique des problèmes de la physique mathématique , Novosibirsk, 1966 ; en français chez Dunod, Paris, 1968 .
[31] N. N. YANENKO et J. I. CHOKIN , Méthodes d’approximation des équations du premier ordre et approximation par des schémas aux différences avec viscosité (en russe), Novosibirsk, 1968 .
[32] K. YOSIDA , Functionnal analysis , Springer Verlag, vol. 123.
[33] P. LASCAUX , à paraître.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.